# SDR A6WA202104147741

- Difficulty date: April 6, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 37,818 hours, 36,530 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Part number: 601R35066
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR AFT UPPER TRACK HAS GOUGES AT LOWER END.   ***AIRCRAFT REMOVED FROM SERVICE***  BLENDED DAMAGE, 1.2"L X 0.150"W X 0.025" D, WITHIN LIMITS, PERFORMED HFEC, NO  INDICATIONS REF AWAC EA CRJ253-01597 REV IR DATED 4/10/2021.
